3rd Day---not coping...HELP PLEASE

By kaiya2465 Latest Activity November 26, 2011 at 8:40 pm Views 2,666 Replies 21 Likes 1


Getting sick trying to type but I need to vent before I lose my mind..I don't know what to do & doctors don'r listen. I hurt tired of crying & er visit please does anyone have any advise…

  • Report Report as inappropriate
  • Share
    Email Email
    Print Print Twitter Twitter
    Facebook Facebook

Replies (21 replies)

Add your reply Reply Down
  • kaiya2465
    kaiya2465 February 15, 2012 at 1:17 pm   
    Edited February 15, 2012 at 1:32 pm by kaiya2465

    I will NEVER get a spinal tap again. As for neuros' around here they are all quacks…I live in a small community & have driven to where they are & they don't listen or don't give a hoot..They forgot the hippocraticl oath around here. I do actually hide in a cool, dark room with no noise, it's all I can do. Doctor put me on Relpax to try, so we will see what that does…

    Thank you

  • weezer62
    weezer62 February 15, 2012 at 12:34 pm   

    u need to get ur dr to send u to a neuro,to me it sounds like u mite be getting what they call an intractable migraine. thats what i got,have had it since may 2,2007 only lets up to about a 7.have to cop eveyday with it,and yes drs dont listen they think u r depressed or just a complaner. but then again i went thru 7 neuro dr b4 i found one who really cared enough to help me ,she sent me to a spine dr to get nerve tree burnt.it helped some. if ur dr wont listen to u go to another,just dont stop trying.there r drs out there who care and will help,i promise. i kno its just hard to get out there when u fell like pounding ur head against the wall to see if that will ease the pain.A spinal-tap mite help alittle,a treatment called DHE might help,but u have to be in hospital under close watch of a dr or a critical care nurse when doing that treatment. a dark,cold ,no noise room is where u should b til it eases up.i hope this helps ,take care.

  • middle
    middle January 3, 2012 at 12:28 am   

    Then I suggest you go to a DR that specializes in migraines. I found one and I love it.

  • middle
    middle January 3, 2012 at 12:27 am   

    I take Trazadone for sleeping. I have had so many MRI's it should be imbedded in the hospital records. I get a shot of imitrex and a nausea med. Stay in the hospital for two hours and go home- wiped out and sleep but it helps. I get these types of headaces at least twice a year.

  • Jenxoxo
    Jenxoxo December 6, 2011 at 8:03 pm   

    I hope you are doing better today! Don't give up hope. Keep searching for your relief/cure. You might be getting cluster migraines. Hang in there!!!!!!

  • kaiya2465
    kaiya2465 December 6, 2011 at 8:29 pm   

    Am back from the ER. I am messed up on the meds they gave me…headache is still here but at least the nausea is almost gone…Put me bacvk on Ambien…grrrrr

  • kaiya2465
    kaiya2465 November 30, 2011 at 4:41 pm   

    Headache is back with a vengence again…

  • ceeleye
    ceeleye December 2, 2011 at 10:20 pm   

    The only thing that works for me is 50 mi of imitrex .. It works the best when the migraine first starts. I also have 3 day headaches combined with sinuses.

  • kaiya2465
    kaiya2465 December 3, 2011 at 6:19 am   

    Bad reaction to Imitrex, so I can't take that anymore…

  • Afra
    Afra December 23, 2011 at 2:31 am   

    U might need what's called dihydroergotamine , it's an injection given to those who have status migrainosus it's available in form of nasal spray or ampules for subcutaneous ( below the skin ) , intramuscular and intravenous injections .. Nausea is the common side effect of this medication and antiemetics can be given prior to its' administration ..

  • JoJoNurse
    JoJoNurse December 30, 2011 at 11:49 am   

    DHE often has the same affect as imitrex so beware!

  • middle
    middle January 3, 2012 at 12:30 am   

    So what do you say about the effect of imitrex? What is DHE and how does it work?

  • kaiya2465
    kaiya2465 January 2, 2012 at 12:28 pm   

    Found out I am allergic to Hydrocodone(sp?) Now I am screwed again.

  • Lapisjade
    Lapisjade November 29, 2011 at 6:04 pm   

    What are you taking? Sorry you are Hurting so bad

  • kaiya2465
    kaiya2465 November 29, 2011 at 6:17 pm   
    Edited November 29, 2011 at 6:18 pm by kaiya2465

    Thank you! I am taking Hyrocodone as needed, but I don't like taking that type of med. It does make me sleep, but when I get up I get up with the pain again…My doctor does not have a clue what to try, I have had reactions to: Trazadone, & Maltax(sp?) & Topamax don't phase the pain at all. My pain ihas lightened alot now, so I am able to function enough to sit up w/o getting really sick.

  • keokeogirl
    keokeogirl April 28, 2013 at 4:15 am   

    Aloha, topomax is not meant to take away the migraine pain. It is meant to be in your system for a while & prevent future migraines. You have to take it every day. When I get really severe migraines, I go to the ER & get meds in an IV. Dilaud & phenergan, 1 to 2 doses, hopefully it can knock you out and wipe out the pain. Lately mine have been so bad though, I went yesterday & that didn't work. But normally that will kick the migraines butt!

  • Shelleyb5
    Shelleyb5 January 9, 2012 at 4:01 pm   

    I know it is VERY HARD to resist opium meds. My Dr, says they make them worse & cause rebounds. I have also found this to be true. I admit though if I have any & hurt so bad I want to die I do take one just to have no pain for a few hours.

  • bleonard13
    bleonard13 December 2, 2011 at 12:54 pm   

    caffenine if u dont get a lot of caffenine and ur body is used to it will knock u down for days some one on here told me about excederine for migraine that worked wonderful

  • kaiya2465
    kaiya2465 December 13, 2011 at 10:09 pm   

    I am allergic to caffeine.